zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a Cauchy-Jensen functional equation and its stability. (English) Zbl 1104.39027
A mapping $f$ is called Cauchy-Jensen if it satisfies the system of functional equations $f(x+y, z)=f(x, z)+f(y, z)$ and $2f(x, \frac{y+z}{2})=f(x, y) + f(x, z)$. The authors show that a mapping $f$ is Cauchy-Jensen if and only if $2f(x+y, \frac{z+w}{2})= f(x, z)+f(x, w)+f(y, z)+f(y, w)$. They also prove the generalized Hyers-Ulam-Rassias stability of the latter functional equation and the above system of equations.

39B82Stability, separation, extension, and related topics
39B52Functional equations for functions with more general domains and/or ranges
39B72Systems of functional equations and inequalities
Full Text: DOI
[1] Aczél, J.; Dhombres, J.: Functional equations in several variables. (1989) · Zbl 0685.39006
[2] Chang, I. -S.; Kim, H. -M.: Hyers -- Ulam -- rassias stability of a quadratic functional equation. Kyungpook math. J. 42, 71-86 (2002) · Zbl 1014.39019
[3] Găvruta, P.: A generalization of the Hyers -- Ulam -- rassias stability of approximately additive mappings. J. math. Anal. appl. 184, 431-436 (1994) · Zbl 0818.46043
[4] Hyers, D. H.: On the stability of the linear functional equation. Proc. natl. Acad. sci. 27, 222-224 (1941) · Zbl 0061.26403
[5] Jung, S. -M.: On the Hyers -- Ulam stability of the functional equations that have the quadratic property. J. math. Anal. appl. 222, 126-137 (1998) · Zbl 0928.39013
[6] Kannappan, Pl.: Quadratic functional equation and inner product spaces. Results math. 27, 368-372 (1995) · Zbl 0836.39006
[7] Kim, G. -H.: On the stability of the quadratic mapping in normed spaces. Internat. J. Math. math. Sci. 25, 217-229 (2001) · Zbl 0986.39015
[8] Rassias, Th.M.: On the stability of linear mappings in Banach spaces. Proc. amer. Math. soc. 72, 297-300 (1978) · Zbl 0398.47040
[9] Ulam, S. M.: A collection of mathematical problems. (1968) · Zbl 0184.14802